# SDR SWAA2022101222982

- Difficulty date: September 23, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE LOCATED ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT 2022-529935 / [01] REPLACED ANGLE LOCATED ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02 AND DWG 149A8102 REV A.;[02] REPLACED ANGLE LOCATED ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02 AND DWG 149A8102 REV A.
